# SDR ASAA2014021106926

- Difficulty date: February 11, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N625AS
- Make and model: Boeing 737790
- Aircraft serial: 30792
- Aircraft time: 44,906 hours, 20,053 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750227
- Condition: Corroded
- Location: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO BAY B, BS 677, LT TRANSITION PANEL HAS CORROSION. ACFT GROUNDED. BLENDED AREA.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2.  R & R DAMAGED TRANSITION PANEL ON LT SIDE FROM BS 727-767.
